PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A generalization of Rademacher's reciprocity law

Volume 159 / 2013

Sandro Bettin Acta Arithmetica 159 (2013), 363-374 MSC: Primary 11F20; Secondary 11M41. DOI: 10.4064/aa159-4-5

Abstract

We generalize Rademacher's reciprocity formula for the Dedekind sum to a family of cotangent sums. One of the sums in this family is strictly related to the Vasyunin sum, a function defined on the rationals that is relevant to the Nyman–Beurling–Báez-Duarte approach to the Riemann hypothesis.

Authors

  • Sandro BettinSchool of Mathematics
    University of Bristol
    Queens Ave.
    Bristol, BS8 1SN, UK
    Current address:
    Centre de Recherches Mathématiques—Université de Montréal
    P.O. Box 6128, Centre-ville Station
    Montréal, Québec, H3C 3J7, Canada
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image